# SDR DALA2025121209077

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR PLATE STRINGER 23L BTW FR69 AND FR70 AT AFT GALLEY AREA.   REPLACED SHEAR PLATE AND FASTENERS LOC. STR 23L BTW FR69 AND FR70 AT AFT GALLEY AREA AS PER SRM 51-42-11 AND SRM 51-72 -11. (1347109).
